# SDR AALA2009013000404

- Difficulty date: January 30, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 61,236 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS BETWEEN AFT LENS INOPERATIVE.  REPLACED LAMP AT CEILING EMERGENCY LIGHTS.
